# SDR DALA2018122187344

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 108,736 hours, 15,267 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Unreported Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FASTENER CODE B LOCATION NO.2 HOLE CRACK.THE FINAL HOLE DIAMETER:0.466", PERFORMED REPAIR THE FASTENER CODE B LOCATION NO.2 HOLE AS PER 573519-14. (LP 0868768)
